# SDR USAA051114

- Difficulty date: September 20, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 16,336 hours, 16,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347217220390
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION RT BEAM STA 66-68 INB OF RT DOOR SEAL AT ATTACH HOLES.  REPLACED WITH IDENTICAL PART NUMBER PER SRM 51-42-0, DEFECT SIZE: 1" X 2".
